RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1977, Volume 232, Number 6, Pages 1269–1272 (Mi dan40944)  

This article is cited in 6 scientific papers (total in 6 papers)

MATHEMATICS

Spectral asymptotic theory for boundary value problems, and the asymptotic behavior of the negative spectrum

V. I. Feigin

All-Union Research Institute economy, organization of production and technical and economic information in gas industry, Moscow

Full text: PDF file (466 kB)

Bibliographic databases:

Document Type: Article
Presented: S. L. Sobolev
Received: 26.04.1976

Citation: V. I. Feigin, “Spectral asymptotic theory for boundary value problems, and the asymptotic behavior of the negative spectrum”, Dokl. Akad. Nauk SSSR, 232:6 (1977), 1269–1272

Citation in format AMSBIB
\Bibitem{Fei77}
\by V.~I.~Feigin
\paper Spectral asymptotic theory for boundary value problems, and the asymptotic behavior of the negative spectrum
\jour Dokl. Akad. Nauk SSSR
\yr 1977
\vol 232
\issue 6
\pages 1269--1272
\mathnet{http://mi.mathnet.ru/dan40944}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0442508}
\zmath{https://zbmath.org/?q=an:0476.35061}


Linking options:
  • http://mi.mathnet.ru/eng/dan40944
  • http://mi.mathnet.ru/eng/dan/v232/i6/p1269

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Bezyaev, “Asymptotics of the density of states of hypoelliptic almost periodic operators”, Math. USSR-Sb., 34:4 (1978), 425–447  mathnet  crossref  mathscinet  zmath
    2. S. Z. Levendorskii, “Asymptotic distribution of eigenvalues”, Math. USSR-Izv., 21:1 (1983), 119–160  mathnet  crossref  mathscinet  zmath
    3. S. Z. Levendorskii, “Distribution of eigenvalues of systems of the form $Au=tBu$”, Funct. Anal. Appl., 17:2 (1983), 149–151  mathnet  crossref  mathscinet  zmath  isi
    4. S. Z. Levendorskii, “Asymptotic distribution of the eigenvalues of systems of Navier–Stokes type”, Russian Math. Surveys, 39:4 (1984), 129–130  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. S. Z. Levendorskii, “Asymptotics of the spectrum of linear operator pencils”, Math. USSR-Sb., 52:1 (1985), 245–266  mathnet  crossref  mathscinet  zmath
    6. S. Z. Levendorskii, “The method of approximate spectral projection”, Math. USSR-Izv., 27:3 (1986), 451–502  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:4
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019